A 19-year-old female asked:
Disclaimer

i received treatment, cryotherapy, to my plantar warts. one of my three warts became a blister and it's really painful! can i soak my feet in epsom salt to alleviate the pain and reduce the swelling?

3 doctor answers
Dr. Brian Futrell
Specializes in Podiatry
Yes: blistering can be a very normal effect of the cryotherapy. acctually it means a more favorable out come. unfortunatly it also means pain with walking. if you have normal circulation feel free to soak. look for signs of infection. redness incresed pain swelling and inform your doctorn immediately
Answered on Jul 31, 2016
Dr. Richard Zimon
58 years experience Internal Medicine
Forget: the epsom salt...just soak in hot (but not burning!!) water and call the Cryotherapist for exact advice ASAP! Hope this helps! Dr Z
Answered on Jan 9, 2016
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: This is what one would expect especially with plantar warts . Soaking is not a problem as long as it does not cause pain and the water is clean.
Answered on Dec 26, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old male asked:
Dr. Larry Xanthopoulos
21 years experience Pediatrics
Try ibuprofen: You can try ibuprofen and see if it helps. Can try putting a donut on the wart for comfort
A 17-year-old female asked:
Dr. Addagada Rao
55 years experience General Surgery
May be : You feel comfortable , but removal will help.
A 33-year-old female asked:
Dr. Frank Holmes
22 years experience Sports Medicine
Not directly related: These are likely separate issues. A plantar wart can create pain, resulting in a change in your gait (how you walk) and thus put more pressure on othe ... Read More
A 39-year-old male asked:
Dr. Harold Fields
60 years experience Family Medicine
Treatment : I think you need to see a physician or a podiatrist to ensure you do not have a recurrence after treatment. Good Luck
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month